# SDR UA2R20131001008

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Filed by: Flight Program Maintenance Services, repair station UA2R206L
- Aircraft: N11
- Make and model: Beech C90
- Aircraft serial: LJ1964
- Aircraft time: 1,199 hours, 671 cycles
- Engine: Pwa PT6A135A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 10991005315
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 ENGINE OTBD FIRE SEAL CHANNEL CRACKED AT THE FOOT WHERE IT BOLTS ATTACH TO THE LOWER AFT COWL.
